This drug can be really bad news.
The drug is "Tranq" and is sometimes referred to as "zombie heroin" (at least that's what U.S.A. Today says). Apparently, it's actually a mixture of Fentanyl and Xylazine, which is pretty much an animal tranquilizer.
I don't guess it's any news that this combo can kill you. As somebody who has had an experiment or two in the past, I know that probably doesn't frighten potential users. The thing that might frighten them is that it can cause necrotizing ulcers on the skin (it basically kills the skin) and can result in amputation.
I don't know why, but amputations are scarier than death to me. I guess it's because you have to live with the fact that you rotted your limb off for a one-time high. All of this has resulted in the current drug czar labeling the drug an "emerging threat".
In case you missed it, just before Easter the Texas Department Of State Health Services issued a warning that the drug has been found (somewhere) in West Texas. If you really want to see the damage the drug can do to your skin, you can find photos here, but I don't recommend it unless you have a very strong stomach.
It is very scary times out on the streets and I hope the threat of this nasty skin damage and possible death will inspire you to check in with your friends and family a bit and make sure they're steering clear of this drug. Not to be too flippant, but tell them what I tell them and that's "If you lose an arm, I'm not wiping anything for you". I don't know why, but that seems to get people's attention.